# SDR SIMA20141220007

- Difficulty date: December 20, 2014
- Submitted: January 12, 2015
- Operation: Air carrier
- Aircraft: N539EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10318
- Aircraft time: 10,962 hours, 7,259 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Part number: 601R317725S
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR AFT ATTACHMENT ANGLE HAS A 1 INCH CRACK.  R & R BAD SECTION OF PAX DOOR AFT DRAG ANGLE IAW SRM 52-11-04.
